# SDR UPS03541239

- Difficulty date: September 6, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 11,283 hours, 7,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 27738
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FUSELAGE SKIN HAS LIGHTNING STRIKE AT BS 1260 BETWEEN STR 10L AND 11L.  REPAIRED AREA PER ER 03-3476 DATED 09/16/03.
